# SDR DALA2020022101328

- Difficulty date: February 17, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 65,417 hours, 24,184 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Spring
- Condition: Broken
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6705, L/P 6917221) FOUND ON WALKAROUND - RIGHT AFT OVERWING EXIT RETURN SPRING FOR TRIGGER ASSEMBLY IS BROKEN. PUSH COVER NOT FAIRED. CORRECTIVE ACTION: C/W SEC III PERMANENT REPAIR PER ERA 585433-14 R/R BROKEN SPRING FOR PUSH COVER ON RT AFT OVER WING EXIT.
